# SDR UALA2012121207173

- Difficulty date: December 8, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 56,135 hours, 6,680 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 162
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BATTERY CHARGER STATUS MSG, MSG NO 24099.  REPLACED APU BATTERY CHARGER PER MM 24-31-07, P/N 4-254-04, SN 2772,
